Convergence dans de la solution de l’équation de Klein-Gordon vers celle de l’équation des ondes
Annales de la Faculté des sciences de Toulouse : Mathématiques (1986-1987)
- Volume: 8, Issue: 1, page 37-60
- ISSN: 0240-2963
Access Full Article
topHow to cite
topReferences
top- [1] Bachelot ( A.).- Problème inverse de diffusion non linéaire, C.R. Acad. Sci.Paris, t. 293, série A, 1981, p. 121-124. Zbl0475.35070MR637106
- [2] Ginibre ( J.) et Velo ( G.). — Time decay of finite energy solutions of the nonlinear Klein-Gordon and Schrôdinger équations, Ann. IHP. (Physique Théorique), t. 43, n°4, 1985, p. 399-442. Zbl0595.35089MR824083
- [3] Methee ( P.D.). - Sur les distributions invariantes dans le groupe de rotations de Lorentz, Commentarii math. Helvetici, t. 28, 1954, p. 1-49. Zbl0055.34101MR64268
- [4] Morawetz ( C.).— Notes on time decay and scattering for some hyperbolic problems. - Regional Conference Series in Applied Math.Philadelphia1975. Zbl0303.35002MR492919
- [5] Morawetz ( C.) et Strauss ( W.A.).- On a nonlinear scattering operator, Comm. Pure Appl., t. XXVI, 1973, p. 47-54. Zbl0265.35057MR348299
- [6] Reed ( M.) et Simon ( B.). - Method of modern mathematical physics, Academic Press, t. II-III, 1973, p. Zbl0401.47001MR751959
- [7] Segal ( I.).— Dispertion for nonlinear relativistic equations II, Ann. Sci. Ecole Normale Sup., t. 4, I, 1968, p. 459-497. Zbl0179.42302MR243788
- [8] Stein ( E.). — Interpolation of linear operator, Trans. Amer. Math. Soc., t. 83, 1956, p. 482-492. Zbl0072.32402MR82586
- [9] Strauss ( W.A.).— Nonlinear scattering at low energy, J. Func. Anal., t. 41, 1981, p. 110-133. Zbl0466.47006MR614228
- [10] Strauss ( W.A.).- Nonlinear invariant wave equations in invariant wave equations, SprigerLectures Notes in Physics, t. 73, 1978, p. 197-249. MR498955
- [11] Strauss ( W.A.).- Nonlinear scattering theory in Scattering theory in mathematical physics. — (J. Lavita, J.P. Marchand, eds.), Reidel, Dordrecht, Holland. 1974.
- [12] Strichartz ( R.S.).- Fourier transform and non compact rotation group, Indiana Univ. Math. J., t. 24, 1974, p. 499-527. Zbl0295.42015MR380278
- [13] Strichartz ( R.S.).- Restrictions of Fourier transforms to quadratic surfaces and decay of solutions of wave equations, Duke Math. J., t. 44, 1977, p. 705-714. Zbl0372.35001MR512086